# SDR 96UAL900684

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Pma
- Condition: Failed
- Location: Nr 4 Engine
- Component: Alidsignal, 90454652
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

AT CRUISE, NR 4 ENGINE LOST THRUST AND FLAMED OUT.  JUST PRIOR TO FLAME-OUT, RECEIVED EEC MODE EICAS MESSAGE.  PERMANENT MAGNET ALTERNATOR (PMA) FAILED IN BOTH CHANNELS.  REPLACED PMA.
